# SDR GTIA011039

- Difficulty date: August 12, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 2720 · Rudder Control System
- Part: Damper
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - LOWER RUDDER DAMPER CONTROL ARM ATTACH RIVETS ARE SHEARED OFF COMPLETELY.  CONTROL ARM SHOWS WEAR FROM FREE MOVEMENT AND DAMPER MAY HAVE FAILED CAUSING SHEAR.  REMOVED LOWER RUDDER DAMPER IAW MD80 MM 27-20-05.  INSTALLED LOWER RUDDER IAW MD80 MM 27-20-05.  (M)
